Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of retin-a

Premium Questions

Dr. Prasad MD

with the guidance of a dermatologist . So, I did not face the side-effects. Then for a year I used Retin-a . Now I ... or not after years there would be any side-effect because of having used... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Rahul Kumar MD

A is better than Tri-Luma?.Someone told me that Tri-Luma has more side effects. 2.Retin A really helps ... me advice on proper use of Retin A. Your kind response will highly be... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Albana Sejdini MD

worth of doxy for the treatment of acne . Now my question is I have also been prescribed Retin-A cream ... with the Retin only applying to one side of the face at a time. Is the cream really... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. N. K. Misra MD

long before it subsides? RAH ON SIDE OF FACE WHICH MAKES ME THINK ITS THE RETINA A CREME USED 2 NIGHTS ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.  Rahul Kumar MD

I am a burn patient & was prescribed retinA for facial dryness, but am having problems with ^ skin slouphing after 4-5 days. (.025%).what is supposed to finally happen ? How does the retinA work to decrease ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Prakash Chand Thakur MD

okay.... I recently took a cruise and at one of the ports bought some Retin-A cream.... I had used ... be effective on small wrinkles and their appearance but I m not finding anything supporting that online.... View answer

Answered by : Dr. Prakash Chand Thakur ( General & Family Physician)
Dr.  Gulshan Barwar MD

I ve been using Retin-a 0.1% for about 5 weeks. I ve noticed brown blotchy spots on my cheeks that weren t there before and have been getting worse since starting this medication. Is this a known side ... View answer

Answered by : Dr. Gulshan Barwar ( Ophthalmologist)
Dr.      Honey Arora MD

I have recently broken out in an ugly rash on the left side of my face. Thought it was an reaction to a new brand of RetinA but my pharmacist looked at it today and said no. I used the cream on my entire ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Sanjay Kumar Kanodia MD

My son was put on Retin A (?) for acne after other meds did not work. His condition has gotten MUCH worse. All over his chest, arms, etc. I was told it would get worse the first two weeks but we ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)

Mobile Questions and Answers

Dr. Ronald Schubert MD

You are experiencing a common side effects from Retin A. Retin A is actually a strong acid that eats away at the top layer of skin to help reduce the pores from closing and becoming...

Dr.  T Chandrakant MD

Consult a Dermatologist ( Trichilogist if available in your city) as this is a serious problem. You really need the most expert opinion, direct visualization of the fave and scalp to understand and diagnose the basic...